| Catalog Number |
48280145 |
| Medical Device Problem Codes |
Fracture (1260); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/20/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; it was noted after 4.5 cannulated tap was used that the tip was broken.A new tap was opened then used.
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment; manufacturing records were reviewed and no relevant issues were found.Visual inspectional and functional inspection were not performed because the device was not returned.The probable root causes of this event are wear and tear - extensive use of the product, user error - awl not being used to prepare the pedicle.
Event or Problem Description